# SDR FDEA201010134034

- Difficulty date: October 13, 2010
- Submitted: October 19, 2010
- Operation: Air carrier
- Aircraft: N993FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 24965
- Aircraft time: 54,902 hours, 18,656 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N51301
- Condition: Gouged
- Location: Bs 1540-1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK GOUGE IN SEVERAL AREA FROM STA 1540 TO 1640 LBL 24. GOUGES ON SEAT TRACK STA 1540-1640 LBL 24 MEASURED OUT OF LIMITS IAW SRM 53-00-52   FIG 101 DETAIL I. REMOVED AND REPLACED SEAT TRACK IAW SRM 51-40-02.  CLASSIFIED CATEGORY "A" MAJOR REPAIR
